# SDR COMA0560157

- Difficulty date: March 5, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 7,847 hours, 6,881 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 5015 FLAP FAILED CAUTION.  COULD NOT DUPLCIATE.  INSPECTED FLAPS IAW AD 98-20-01, NO DEFECTS FOUND.
